# SDR F3LA2012051600755

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 30,241 hours, 14,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964422
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE HEAVY SERVICE CHECK,  DISCOVERED SEAT ROW 7ABC'S EMERGENCY LIGHT ON SEAT IS INOPERATIVE.  EMERGENCY LIGHT ASSY R & R IAW AMM 33-51-19 PB 401 AND UNIT OPERATED NORMAL.  ACFT RETURNED TO SERVICE.
